Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2015, 8:25 PM MDT for Laramie County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 8:25 PM MDT (02:25 UTC)
- Expired
- Jun 3, 2015, 9:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 6 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
794
WUUS55 KCYS 040225
SVRCYS
WYC021-040315-
/O.NEW.KCYS.SV.W.0033.150604T0225Z-150604T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
825 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 915 PM MDT
* AT 822 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF NATURAL FORT TO 7 MILES
SOUTHWEST OF HEREFORD...MOVING NORTH AT 40 MPH. THE SEVERE
THUNDERTORM WARNING INCLUDES THE CITY OF CHEYENNE.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...DOPPLER RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHEYENNE...BURNS...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...
HILLSDALE...WARREN AF BASE...SOUTH GREELEY...WARREN AFB...FOX
FARM-COLLEGE AND SOUTH GREELEY HIGH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 24.
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 347 AND 386.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4133 10507 4135 10430 4100 10440 4100 10510
TIME...MOT...LOC 0222Z 190DEG 35KT 4090 10503 4091 10442
HAIL...1.00IN
WIND...60MPH
$$
FINCH2 follow-up statements
241
WWUS55 KCYS 040253
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
853 PM MDT WED JUN 3 2015
WYC021-040315-
/O.CON.KCYS.SV.W.0033.000000T0000Z-150604T0315Z/
LARAMIE WY-
853 PM MDT WED JUN 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHWESTERN LARAMIE COUNTY...
AT 852 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WARREN AFB TO BURNS...MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...WARREN AF
BASE...SOUTH GREELEY...WARREN AFB...FOX FARM-COLLEGE AND SOUTH
GREELEY HIGH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 24.
INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 349 AND 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4133 10504 4134 10452 4100 10458 4100 10507
TIME...MOT...LOC 0252Z 190DEG 35KT 4116 10497 4117 10436
HAIL...1.00IN
WIND...60MPH
$$
FINCH525
WWUS55 KCYS 040310
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
910 PM MDT WED JUN 3 2015
WYC021-040319-
/O.EXP.KCYS.SV.W.0033.000000T0000Z-150604T0315Z/
LARAMIE WY-
910 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY
WILL EXPIRE AT 915 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4133 10504 4134 10452 4100 10458 4100 10507
TIME...MOT...LOC 0305Z 190DEG 35KT 4116 10497 4117 10436
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:33 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 3, 5:33 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 533 PM MDT WED JUN 3 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 246 PM MDT WED JUN 3 2015 TORNADO WATCH REMAINS IS IN EFFECT FOR MOST OF SOUTHEAST WYOMING...NOT INCLUDING CARBON COUNTY...AND WESTERN NEBRASKA NEAR THE WYOMING BORDER. THEREFORE...WILL PRIMARILY FOCUS ON THE NEXT 12 HOURS. CONVECTION INITIATION HAS BEGUN ACROSS NORTHERN ALBANY COUNTY AND NORTHERN CARBON COUNTY. THUNDERSTORMS ARE NOT TERRIBLY STRONG YET SINCE THEY ARE IN THE VICINITY OF SOME DRIER AIR. EXPECT THUNDERSTORMS TO GRADUALLY MOVE INTO THE LARAMIE RANGE AND THEN EVENTUALLY INTO THE HIGH PLAINS. WATER VAPOR SATELLITE LOOP SHOWS A DISTURBANCE ALOFT MOVING TOWARDS WYOMING. THE TIMING OF THIS DISTURBANCE WILL IMPACT THE COVERAGE OF SEVERE THUNDERSTORMS THROUGH TONIGHT. THE DISTURBANCE IS TRENDING A LITTLE LATER COMPARED TO PREVIOUS MODEL RUNS. EXPECT ISOLATED TO WIDELY SCATTERED COVERAGE INTO LATE THIS EVENING AS THE BOUNDARY LAYER CONTINUES TO DESTABILIZE. ISOLATED TORNADOES ARE POSSIBLE ALONG AND EAST OF THE LARAMIE RANGE SO WILL HAVE TO PAY CLOSE ATTENTION TO THE TSTORMS AS THEY MOVE OFF OF THE MOUNTAINS. THIS IS ESPECIALLY TRUE OVER THE NORTH PLATTE RIVER VALLEY AS SURFACE WINDS ARE MORE EASTERLY. THE ONLY FLY IN THE OINTMENT IS THE STRENGTH OF THE CAP INVERSION BELOW 700MB. IF THIS CAP REMAINS TOO STRONG...PORTIONS OF THE WATCH AREA MAY NOT SEE MUCH ACTIVITY AT ALL. THUNDERSTORMS WILL GRADUALLY TRANSITION TO MORE OF A HAIL AND STRONG WIND THREAT FURTHER EAST INTO TONIGHT. THE POTENTIAL FOR SEVERE TSTORMS WILL CONTINUE INTO THURSDAY AND FRIDAY AS WELL WITH LESS OF A TORNADO THREAT AND MORE OF A HAIL THREAT EXPECTED. HIGH TEMPERATURES IN THE 70S ARE EXPECTED EACH DAY. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 232 PM MDT WED JUN 3 2015 SATURDAY WILL START OFF WITH UPPER LEVEL LOW PRESSURE OVER CALIFORNIA AND NEVADA. AHEAD OF THE UPPER LOW...DIFFLUENT SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE FORECAST AREA THROUGH THE WEEKEND BRINGING CONTINUED CHANCES FOR THUNDERSTORMS AND MILD TEMPERATURES. SEVERE THUNDERSTORMS MAY BE POSSIBLE BOTH SATURDAY AND SUNDAY AFTERNOON BUT THAT WILL PARTLY DEPEND ON TIMING OF SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW. ECMWF AND GFS ARE BOTH SHOWING RIDGING ACROSS THE WESTERN AND CENTRAL CONUS BY EARLY NEXT WEEK WITH WARMER TEMPERATURES AND LESSER CHANCES FOR PRECIPITATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 525 PM MDT WED JUN 3 2015 WILL KEEP ISOLATED TSTMS IN THE TAF FOR SITES TO THE EAST OF THE LARAMIE RANGE THROUGH THE EVENING...ALTHOUGH DEVELOPMENT HAS BEEN SLOW TO OCCUR AND UNCERTAINTY EXISTS THROUGH 06Z. WITH PLENTIFUL LOW LEVEL MOISTURE...LOW CLOUDS AND IFR CIGS WILL LIKELY DEVELOP IN THE HOURS BEFORE SUNRISE ON THURS ACROSS THE PLAINS. && .FIRE WEATHER... ISSUED AT 246 PM MDT WED JUN 3 2015 NO FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH THE WEEKEND WITH A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AND HIGH RELATIVE HUMIDITIES. && .HYDROLOGY... ISSUED AT 246 PM MDT WED JUN 3 2015 THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM RESERVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN ABOVE FLOOD STAGE THROUGH FRIDAY BEFORE FALLING BELOW FLOOD STAGE SOMETIME THIS WEEKEND. OTHERWISE...THE NORTH PLATTE RIVER FROM HENRY TO MINATARE WILL REMAIN IN OR NEAR ACTION STAGE. RIVER LEVELS WILL INCREASE THIS WEEK ALONG THE LARAMIE RIVER AT LARAMIE AND ALSO AT FILMORE. THE STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...SML AVIATION...ZF FIRE WEATHER...TJT HYDROLOGY...TJT/RJM
Hazardous weather outlook, Jun 3, 2:37 PM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 237 PM MDT WED JUN 3 2015 NEZ019-020-054-095-096-WYZ101>119-042045- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 237 PM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND PORTIONS OF THE NEBRASKA PANHANDLE NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM LATE THIS EVENING. THE ONLY COUNTY NOT IN THE TORNADO WATCH IS CARBON COUNTY. SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY AROUND THE MOUNTAINS THIS AFTERNOON THEN SPREAD OVER THE PLAINS LATER THIS AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. NEZ002-003-021-055-042045- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 237 PM MDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THESE THUNDERSTORMS MAY BE SEVERE AND CONTAIN VERY HEAVY RAIN...LARGE HAIL...AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE URGED TO REPORT SEVERE WEATHER TONIGHT.
In the hours before
Special weather statement, Jun 3, 6:48 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 648 PM MDT WED JUN 3 2015 WYZ107-108-040115- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 648 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 715 PM MDT... AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUERNSEY...OR 14 MILES NORTHEAST OF WHEATLAND...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GUERNSEY...GRAYROCKS RESERVOIR...TWO MOON CAMPGROUND...GUERNSEY CAMPGROUND AND HARTVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4214 10472 4217 10496 4251 10496 4248 10459 TIME...MOT...LOC 0048Z 187DEG 21KT 4224 10483 HAMMER
Special weather statement, Jun 3, 6:52 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 652 PM MDT WED JUN 3 2015 WYZ101-040115- CONVERSE COUNTY LOWER ELEVATIONS WY- 652 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY UNTIL 715 PM MDT... AT 652 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF BILL...OR 16 MILES NORTH OF DOUGLAS...MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BILL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL WYOMING. LAT...LON 4289 10518 4292 10542 4326 10552 4322 10499 TIME...MOT...LOC 0052Z 186DEG 21KT 4299 10529 HAMMER
Special weather statement, Jun 3, 7:14 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 714 PM MDT WED JUN 3 2015 WYZ101-103-107-040200- EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- NORTH LARAMIE RANGE WY- 714 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONVERSE AND NORTHWESTERN PLATTE COUNTIES UNTIL 800 PM MDT... AT 713 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF ESTERBROOK CAMPGROUND...OR 13 MILES SOUTHEAST OF DOUGLAS...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOUGLAS AND LOST SPRINGS. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 118 AND 137. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4249 10515 4251 10539 4289 10537 4280 10490 TIME...MOT...LOC 0113Z 186DEG 22KT 4258 10526 HAMMER
Special weather statement, Jun 3, 7:21 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 721 PM MDT WED JUN 3 2015 WYZ116>118-040200- SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE COUNTY WY- 721 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL 800 PM MDT... AT 721 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF WARREN AFB...OR 11 MILES WEST OF CHEYENNE...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...FEDERAL... WARREN AF BASE AND WARREN AFB. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 9 AND 28. INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND 360. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4103 10491 4105 10514 4141 10515 4137 10464 TIME...MOT...LOC 0121Z 186DEG 22KT 4112 10502 HAMMER
Special weather statement, Jun 3, 7:36 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUN 3 2015
WYZ101-040215-
CONVERSE COUNTY LOWER ELEVATIONS WY-
736 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 815 PM MDT...
AT 736 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF BILL...OR 25 MILES NORTHEAST OF DOUGLAS...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
WYOMING.
LAT...LON 4323 10489 4314 10490 4297 10511 4307 10531
4337 10522
TIME...MOT...LOC 0136Z 216DEG 13KT 4309 10515
HAMMERSpecial weather statement, Jun 3, 7:58 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 758 PM MDT WED JUN 3 2015 WYZ101-102-107-108-040245- EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 758 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA... NORTHWESTERN GOSHEN...SOUTHEASTERN CONVERSE AND NORTHEASTERN PLATTE COUNTIES UNTIL 845 PM MDT... AT 758 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF TWO MOON CAMPGROUND...OR 27 MILES SOUTHWEST OF LUSK... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAWHIDE BUTTES...TWO MOON CAMPGROUND...GLENDO RESERVOIR...GUERNSEY CAMPGROUND AND HARTVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4230 10474 4240 10501 4276 10481 4257 10433 TIME...MOT...LOC 0158Z 204DEG 14KT 4246 10480 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:48 PM MDT | Special Weather Statement | CYS | Platte | 27 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 23 min |
| Jun 3, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 41 min |
| Jun 3, 7:14 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 3, 7:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 3, 7:36 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 36 min |
| Jun 3, 7:58 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 3, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 42 min |
| Jun 3, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 3, 9:07 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 3, 9:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 41 min |
| Jun 3, 10:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 10:15 PM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 4 hr |
| Jun 3, 10:16 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 44 min |
| Jun 3, 10:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 3, 11:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 3, 11:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 4, 12:05 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 12:09 AM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 4, 12:47 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jun 4, 2:16 AM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 3 hr |
| Jun 4, 3:00 AM MDT | Flash Flood Warning | CYS | Niobrara | 6 hr |
| Jun 4, 5:21 AM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 6 hr |
| Jun 4, 8:59 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 11:17 AM MDT | Areal Flood Advisory | CYS | Niobrara | 4 hr |
| Jun 4, 11:50 AM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 4, 1:26 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 4, 1:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 4, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 4, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 4, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 41 min |
| Jun 4, 2:49 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 4, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 4, 3:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 4, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 4, 4:18 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 4, 4:18 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 48 min |
| Jun 4, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 4, 5:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 4, 5:57 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.